# SDR SWAA2022072722896

- Difficulty date: June 26, 2022
- Submitted: July 27, 2022
- Operation: Air carrier
- Aircraft: N7732A
- Make and model: Boeing 737-7BD
- Aircraft serial: 34861
- Aircraft time: 52,541 hours, 28,248 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shield
- Part number: 453A26112
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

**CORROSION**AFT CARGO DOOR CUTOUT SHIELD JUST AFT OF CARGO DOOR CUTOUT; CORRODED. STA 847-867; WL-156; BL-33 / [01] RECIEVED NEW PART P/N: 146A8127Y10ATSMRO. NEW PART WILL BE INSTALLED UNDER TASK CARD: TTG8Q0048PN3;[02] CORRECTION FOR STEP #1 SHOULD READ: RECIEVED NEW PART P/N: 453A2611-2. NEW PART WILL BE INSTALLED UNDER TASK CARD: TTG8Q0048PN3;[03] VERIFIED STEP 2.;[04] RECIEVED NEW PART FOR LOWER SHIELD P/N: 146A8127Y10ATSMRO. NEW PART WILL BE INSTALLED UNDER TASK CARD: TTG8Q0048PN3;[05] VERIFIED STEPS 4.  UPPER AND LOWER AFT CARGO DOOR AFT CUTOUT SHIELDS P/N:146A8127Y10ATSMRO AND P/N: 453A2611-2 WILL BE INSTALLED ON CUSTOMER TASK CARD: TTG8Q0048PN3
